Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Weakly smooth continua
HTML articles powered by AMS MathViewer

by Lewis Lum PDF
Trans. Amer. Math. Soc. 214 (1975), 153-167 Request permission

Abstract:

We define and investigate a class of continua called weakly smooth. Smooth dendroids, weakly smooth dendroids, generalized trees, and smooth continua are all examples of weakly smooth continua. We generalize characterizations of the above mentioned examples to weakly smooth continua. In particular, we characterize them as compact Hausdorff spaces which admit a quasi order satisfying certain properties.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 54F20
  • Retrieve articles in all journals with MSC: 54F20
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 214 (1975), 153-167
  • MSC: Primary 54F20
  • DOI: https://doi.org/10.1090/S0002-9947-1975-0385820-4
  • MathSciNet review: 0385820